# SDR SWAA991296

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6558234
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

DIVERSION IN FLIGHT, ENG SHUT DOWN, NR 2 ENG FIRE WARNING LIGHT ILLUMINATED.  ACCOMPLISHED CHECK LIST AND FIRE LIGHT ILLUMINATED AFTER FIRE HANDLE WAS PULLED.  DISCHARGED ONE FIRE BOTTLE AND LIGHT EXTINGUISHED.  REMOVED AND REPLACED NR 2 ENG LOWER FIRE LOOP DETECTOR (CHAFING ON COWLING), AND REMOVED AND REPLACED DISCHARGED EXTINGUISHER BOTTLE PER MM.
